# SDR F3LA200100114

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 48,923 hours, 30,000 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Part serial: 1838
- Condition: Failed
- Component: Spoiler, Boeing
- Component part number: 654645161
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED "A" SYSTEM HYDRAULIC QUANTITY AND PRESSURE FELL TO ZERO AFTER LANDING.  REPLACED NO. 8 GROUND SPOILER ACTUATOR PER MM 27-62-101.  PERFORMED OPERATIONAL CHECK, LEAK CHECK AND RIG CHECK.  REPLACED NO. 1 AND NO. 2 ENGINE DRIVEN HYDRAULIC PUMPS PER MM 29-11-32 AND SERVICED HYDRAULIC SYSTEM.
